Can I Take Panadol Along With Fladystin?
Hello, I want to ask me again about the healing process for vaginal discharge using fladystin which is recommended to be used once a day every night before going to bed. But in the morning I have a headache accompanied by vomiting and vomiting, can I take panadol medicine? Meanwhile, at night I used the drug fladystin. nThank you.
Good morning, thanks for asking at HealthReplies.com. The drugs you use to treat vaginal discharge are drugs that contain generic metronidazole and nystatin. Metronidazole is a drug used to treat microbial and bacterial infections, and is a class of prescription drugs, which means you can't get it without a doctor's prescription and should really be used as indicated.
While nystatin is a drug used to treat yeast infections that can occur in various places, such as the oral cavity, throat, intestine and vagina. Just like metronidazole, this drug is also a prescription drug and you cannot get it without a doctor's prescription.
Regarding your question, so far no studies have prohibited the use of this drug with the headache medication you mentioned. The interaction is said to be non-existent, and even since you have had a long delay in taking the two drugs, this cannot be called concurrently.
But of course, with any drug use, if after taking the drug, symptoms such as nausea, vomiting, dizziness, diarrhea, pain, or so on, immediately consult a doctor for further treatment. So, hopefully it answers your question.
dr. Amadeo D. Basfiansa